JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY G-CLOSURE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY G-CLOSURE OPERATORS
Kim, Yong-Chan; Ko, Jung-Mi;
  PDF(new window)
 Abstract
We introduce a fuzzy g-closure operator induced by a fuzzy topological space in view of the definition of Sostak [13]. We show that it is a fuzzy closure operator. Furthermore, it induces a fuzzy topology which is finer than a given fuzzy topology. We investigate some properties of fuzzy g-closure operators.
 Keywords
fuzzy topology;r-generalized fuzzy closed sets;fuzzy gclosure operators;fuzzy continuous maps;generalized fuzzy continuous (irresolute) maps;r-FT spaces;(strongly) r-closed graphs;
 Language
English
 Cited by
1.
(r, s)-(τ12,τ12*)-θ-Generalized double fuzzy closed sets in bitopological spaces, Journal of the Egyptian Mathematical Society, 2016, 24, 4, 574  crossref(new windwow)
 References
1.
Fuzzy Sets and Systems, 1997. vol.86. pp.93-100 crossref(new window)

2.
J. Math. Anal. Appl., 1968. vol.24. pp.182-190 crossref(new window)

3.
Fuzzy Sets and Systems, 1993. vol.54. pp.207-212 crossref(new window)

4.
Fuzzy Sets and Systems, 1992. vol.49. 2, pp.237-242 crossref(new window)

5.
Kyungpook Math. J., 1993. vol.32. pp.205-209

6.
Kyungpook Math. J., 1982. vol.22. pp.55-60

7.
Fuzzy Sets and Systmes, 1992. vol.45. pp.79-82 crossref(new window)

8.
The handbooks of fuzzy sets series, 1988. vol.3.

9.
J. of Korrea Fuzzy Logic and intelligent Systems, 1998. vol.8. 3, pp.88-94

10.
Fuzzy Sets and Systems, 0000.

11.
Rend. Circ. Mat. Palermo, 1970. vol.19. pp.89-96 crossref(new window)

12.
Indian J. Pure appl. Math., 1983. vol.14. 4, pp.502-510

13.
Circ. Matem. palermo Ser.Ⅱ, 1985. vol.11. pp.89-103